# SDR 2007UALA04588

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 50,413 hours, 18,589 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOP ROW 9-22.  REPLACED BATTERY ON POWER SUPPLY
